MAUDE Adverse Event Report: MISONIX INC NEXUS BONESCALPEL MICRO HOOK MIS SHAVER AND TUBESET; ULTASONIC SURGICAL ASPIRATOR SYSTEM, PRODUCT CODE" LFL

MISONIX INC NEXUS BONESCALPEL MICRO HOOK MIS SHAVER AND TUBESET; ULTASONIC SURGICAL ASPIRATOR SYSTEM, PRODUCT CODE" LFL
Model Number 110-31-2210
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 09/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event description: the sales representative reported suspected thermal damage to patient tissue while undergoing a 2 level acdf from c5 to c7.Evaluation: the investigation is ongoing as of the date of this report.
 
Event or Problem Description
Suspected thermal damage to patient tissue.

Brand Name
NEXUS BONESCALPEL MICRO HOOK MIS SHAVER AND TUBESET
Common Device Name
ULTASONIC SURGICAL ASPIRATOR SYSTEM, PRODUCT CODE" LFL
Manufacturer (Section D)
MISONIX INC
1938 new highway
farmingdale NY 11735
Manufacturer (Section G)
MISONIX INC
1938 new highway
farmingdale NY 11735
Manufacturer Contact
john salerno
1938 new highway
farmingdale, NY 11735
6319279123
MDR Report Key12749041
Report Number2435119-2021-00021
Device Sequence Number3632263
Product Code LFL
UDI-Device Identifier00841626103047
UDI-Public00841626103047
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number110-31-2210
Device Lot Number203158
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown